# SDR BSYA2009045

- Difficulty date: August 26, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N27TT
- Make and model: Lear 35A
- Aircraft serial: 122
- Aircraft time: 23,168 hours
- System (JASC): 2436 · DC Regulator
- Part: Volt Regulator
- Part number: BG1010248A
- Condition: Faulty
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM TEB TO CPS LEFT GENERATOR KEPT FALLING OFF LINE, PILOT THEN DIVERTED INTO LCK.  REMOVED AND REPLACED LEFT VOLTAGE REGULATOR, OPS CHECKS GOOD.
